Consumer medicine information

APOHealth Osteo Relief Paracetamol

Paracetamol

BRAND INFORMATION

Brand name

APOHealth Osteo Relief Paracetamol

Active ingredient

Paracetamol

Schedule

S3

 

Consumer medicine information (CMI) leaflet

Please read this leaflet carefully before you start using APOHealth Osteo Relief Paracetamol.

FULL CMI

APOHEALTH OSTEO RELIEF PARACETAMOL

Active ingredient(s): 665 mg paracetamol


Consumer Medicine Information (CMI)

This leaflet provides important information about using APOHEALTH OSTEO RELIEF PARACETAMOL. You should also speak to your doctor or pharmacist if you would like further information or if you have any concerns or questions about using APOHEALTH OSTEO RELIEF PARACETAMOL.

Where to find information in this leaflet:

1. Why am I using APOHEALTH OSTEO RELIEF PARACETAMOL?
2. What should I know before I use APOHEALTH OSTEO RELIEF PARACETAMOL?
3. What if I am taking other medicines?
4. How do I use APOHEALTH OSTEO RELIEF PARACETAMOL?
5. What should I know while using APOHEALTH OSTEO RELIEF PARACETAMOL?
6. Are there any side effects?
7. Product details

1. Why am I using APOHEALTH OSTEO RELIEF PARACETAMOL?

APOHEALTH OSTEO RELIEF PARACETAMOL contains the active ingredient paracetamol. APOHEALTH OSTEO RELIEF PARACETAMOL is effective for the relief of persistent pain associated with:

  • Osteo arthritis
  • Muscle aches and pains such as backache

Paracetamol, the active ingredient in this medicine, is also used for the fast effective temporary relief of pain and discomfort associated with:

  • Headache
  • Tension headache
  • Period pain
  • Toothache and pain after dental procedures
  • Colds and flu

Paracetamol also reduces fever.

Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.

Ask your pharmacist or doctor if you have any questions about this medicine.

Your pharmacist or doctor may have recommended it for another reason.

2. What should I know before I use APOHEALTH OSTEO RELIEF PARACETAMOL?

Do not take more than the recommended dose as it may cause serious harm to your liver.

Warnings

Do not use APOHEALTH OSTEO RELIEF PARACETAMOL if:

  • Any medicine containing paracetamol.
  • Always check the ingredients to make sure you can use this medicine.
  • Any of the ingredients listed at the end of this leaflet. Do not take this medicine if you are taking other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep.
  • Always read and follow the label.

Do not use this medicine after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering.

If it has expired or is damaged, return it to your pharmacist for disposal.

If you are not sure whether you should start using this medicine, talk to your pharmacist or doctor.

Before you start to use it:

Tell your pharmacist or doctor if you have or have had any of the following medical conditions:

  • Liver or kidney disease
  • Are underweight or malnourished
  • Regularly drink alcohol
  • You may need to avoid using this product altogether or limit the amount of paracetamol that you take.
  • You have severe infection, are severely malnourished or are a chronic heavy alcohol user as this may increase the risk of metabolic acidosis:
    Signs of metabolic acidosis include:
    - deep, rapid, difficult breathing
    - feeling sick (nausea), being sick (vomiting)
    - loss of appetite

Contact a doctor immediately if you get a combination of these symptoms.

  • Please see your doctor if your symptoms do not improve
  • Keep out of sight and reach of children.

During treatment, you may be at risk of developing certain side effects. It is important you understand these risks and how to monitor for them. See additional information under Section 6. Are there any side effects?

Pregnancy and breastfeeding

Check with your doctor or pharmacist if you are pregnant or intend to become pregnant.

Talk to your doctor or pharmacist if you are breastfeeding or intend to breastfeed.

Paracetamol may be used during pregnancy and if you are breastfeeding but you should always consult your doctor first.

Consider taking the lowest effective dose for the shortest period of time.

If you have not told your pharmacist or doctor about any of the above, tell them before you use APOHEALTH OSTEO RELIEF PARACETAMOL.

3. What if I am taking other medicines?

Tell your doctor or pharmacist if you are taking any other medicines, including any medicines, vitamins or supplements that you buy without a prescription from your pharmacy, supermarket or health food shop.

Some medicines and paracetamol may interfere with each other. These include:

  • Warfarin, a medicine used to prevent blood clots
  • Metoclopramide, a medicine used to control nausea and vomiting
  • Medicines used to treat epilepsy or fits
  • Chloramphenicol, an antibiotic used to treat ear and eye infections
  • Alcohol
  • Probenecid, a medicine used to treat gout or sometimes given with an antibiotic
  • Cholestyramine, a medicine used to treat high cholesterol levels in the blood.

Your pharmacist and doctor will have more information on these and other medicines to be careful with or avoid while using this medicine.

Check with your doctor or pharmacist if you are not sure about what medicines, vitamins or supplements you are taking and if these affect APOHEALTH OSTEO RELIEF PARACETAMOL.

4. How do I use APOHEALTH OSTEO RELIEF PARACETAMOL?

Follow all directions given to you by your pharmacist or doctor carefully.

They may differ from the information contained in this leaflet.

If you do not understand the instructions on the box, ask your pharmacist or doctor for help.

Do not exceed the stated dose.

Use the smallest dose that you need to treat your symptoms and use the medicine for the shortest period of time necessary.

How much to use

  • Adults and children aged 12 years and over: Take 2 tablets three times a day, every six to eight hours as needed. Do not take more than 6 tablets in 24 hours.
  • Not recommended for children under 12 years.
  • Follow the instructions provided with the medicine.
  • Do not exceed the recommended dosage.

How to use APOHEALTH OSTEO RELIEF PARACETAMOL

  • Swallow the tablets whole with water or other fluid.
  • Do not crush the tablets. They can be taken with or without food.

How long to use it

Adults and children aged 12 years and over: Only take paracetamol for a few days at a time unless your doctor tells you to take it for longer.

If you use too much APOHEALTH OSTEO RELIEF PARACETAMOL

If you think that you have used too much APOHEALTH OSTEO RELIEF PARACETAMOL, you may need urgent medical attention.

You should immediately:

  • phone the Poisons Information Centre
    (by calling 13 11 26), or
  • contact your doctor, or
  • go to the Emergency Department at your nearest hospital.

You should do this even if there are no signs of discomfort or poisoning.

5. What should I know while using APOHEALTH OSTEO RELIEF PARACETAMOL?

Things you should do

Talk to your pharmacist or doctor if your symptoms do not improve.

Your pharmacist or doctor will assess your condition and decide if you should continue to take the medicine.

Things you should not do

  • Do not take this medicine for longer than a few days at a time unless your doctor tells you to.
  • Do not take more than the recommended dose unless your doctor tells you to.
  • Do not use APOHEALTH OSTEO RELIEF PARACETAMOL to treat any other complaints unless your pharmacist or doctor tells you to.

Things to be careful of

  • Only drink small quantities of alcohol (beer, wine or spirits) while using APOHEALTH OSTEO RELIEF PARACETAMOL.
  • Drinking large quantities of alcohol while taking APOHEALTH OSTEO RELIEF PARACETAMOL may increase the risk of liver side effects.

Looking after your medicine

  • Keep your medicine in the original pack until it is time to take it.
  • Keep your medicine in a cool dry place where the temperature stays below 25°C.

Follow the instructions in the carton on how to take care of your medicine properly.

Store it in a cool dry place away from moisture, heat or sunlight; for example, do not store it:

  • in the bathroom or near a sink, or
  • in the car or on window sills.
  • A locked cupboard at least one-and-a-half metres above the ground is a good place to store medicines.

Keep it where young children cannot reach it.

When to discard your medicine

Ask your pharmacist what to do with any medicine that is left over, or if the expiry date has passed.

Getting rid of any unwanted medicine

If you no longer need to use this medicine or it is out of date, take it to any pharmacy for safe disposal.

Do not use this medicine after the expiry date.

6. Are there any side effects?

Tell your pharmacist or doctor as soon as possible if you do not feel well while using APOHEALTH OSTEO RELIEF PARACETAMOL.

This medicine helps most people with various types of pain but it may have unwanted side effects. All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical attention if you get some of the side effects.

Do not be alarmed by the following list of side effects. These side effects are rare and you may not experience any of them.

Ask your pharmacist or doctor to answer any questions you may have.

If any of the following happen, stop using the product and tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital:

Serious side effects

Serious side effectsWhat to do
  • Shortness of breath
  • Wheezing or difficulty breathing
  • Swelling of the face, lips, tongue or other parts of the body
  • Rash, peeling, itching or hives on the skin or mouth ulcers
  • Unexplained bruising or bleeding
Call your doctor straight away, or go straight to the Emergency Department at your nearest hospital if you notice any of these serious side effects.

The above list includes very serious side effects. You may need urgent medical attention or hospitalisation. These side effects are very rare for low doses of this medicine and when used for a short period of time.

Tell your doctor or pharmacist if you notice anything else that may be making you feel unwell.

Other side effects not listed here may occur in some people.

Reporting side effects

After you have received medical advice for any side effects you experience, you can report side effects to the Therapeutic Goods Administration online at www.tga.gov.au/reporting-problems. By reporting side effects, you can help provide more information on the safety of this medicine.

7. Product details

This medicine is available over-the-counter without a doctor's prescription.

What APOHEALTH OSTEO RELIEF PARACETAMOL contains

Active ingredient
(main ingredient)
665 mg Paracetamol
Other ingredients
(inactive ingredients)
  • Colloidal anhydrous silica
  • Hypromellose
  • Macrogol 6000
  • Magnesium stearate
  • Maize starch
  • Microcrystalline cellulose
  • Povidone
  • Pregelatinized maize starch
  • Purified talc
  • Sodium starch glycollate type A
  • Titanium dioxide

Do not take this medicine if you are allergic to any of these ingredients.

What APOHEALTH OSTEO RELIEF PARACETAMOL looks like

APOHEALTH OSTEO RELIEF PARACETAMOL tablets are a white to off-white, film-coated capsule shaped tablet with 665 debossed on one side and plain on the other side.

(AUST R 281887 & 281888)

Who distributes APOHEALTH OSTEO RELIEF PARACETAMOL

Arrotex Pharmaceuticals Pty Ltd
15 – 17 Chapel Street
Cremorne VIC 3121

This leaflet was prepared in October 2024

Published by MIMS December 2024

BRAND INFORMATION

Brand name

APOHealth Osteo Relief Paracetamol

Active ingredient

Paracetamol

Schedule

S3

 

1 Name of Medicine

Paracetamol.

2 Qualitative and Quantitative Composition

Each modified release tablet contains 665 mg paracetamol.
For the full list of excipients see Section 6.1 List of Excipients.

3 Pharmaceutical Form

Modified release tablets; white to off-white caplet shaped coated tablets with 665 debossed on one side and plain on other side.

4 Clinical Particulars

4.1 Therapeutic Indications

APOHealth Osteo Relief Paracetamol 665 mg provides effective relief from persistent pain for up to 8 hours. Effective for the relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. APOHealth Osteo Relief Paracetamol 665 mg also provides effective, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, and cold and flu. Reduces fever.

4.2 Dose and Method of Administration

Dosage.

Adults and children aged 12 years and over. 2 tablets swallowed whole three times a day, every six to eight hours. Maximum of 6 tablets in 24 hours.

Adults.

Not to be used for longer than a few days at a time except on medical advice.

Children and adolescents (12-17 years).

Not to be used for longer than 48 hours at a time except on medical advice.
The tablets must not be crushed. Take with water or other fluid. Tablets can be taken with or without food. Do not exceed the stated dose. Not to be taken with other medicines containing paracetamol unless advised to do so by a doctor or pharmacist.
Children under 12 years. Not recommended for children under 12 years.
Renal and hepatic impairment. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication. The restrictions related to the use of paracetamol products in patients with hepatic impairment are primarily a consequence of the paracetamol content of the drug (see Section 4.4 Special Warnings and Precautions for Use).

4.3 Contraindications

Hypersensitivity to paracetamol or to any of the excipients.

4.4 Special Warnings and Precautions for Use

If symptoms persist, medical advice must be sought. Keep out of sight and reach of children.

Renal impairment.

Paracetamol should be used with caution in patients with impaired renal function. Patients who have been diagnosed with kidney impairment must seek medical advice before taking this medicine.

Hepatic impairment.

Paracetamol should be used with caution in patients with impaired hepatic function. Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver impairment must seek medical advice before taking this medicine. The restrictions related to the use of paracetamol products in patients with hepatic impairment are primarily a consequence of the paracetamol content of the drug.
Cases of hepatic dysfunction/failure have been reported in patients with depleted glutathione levels, such as those who are severely malnourished, anorexic, have a low body mass index, are chronic heavy users of alcohol or have sepsis.
If patients with glutathione depleted states, the use of paracetamol may increase the risk of metabolic acidosis.
If symptoms persist, medical advice must be sought.

Use in the elderly.

No data available.

Paediatric use.

Not recommended for children under 12 years of age.

Effects on laboratory tests.

No data available.

4.5 Interactions with Other Medicines and Other Forms of Interactions

The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding. Anticoagulant dosage may require reduction if paracetamol and anticoagulants are taken for a prolonged period of time.
The rate of paracetamol absorption is increased by drugs which increase gastric emptying, e.g. metoclopramide.
Paracetamol absorption is decreased by drugs which decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties and narcotic analgesics.
Paracetamol may increase chloramphenicol concentrations.
The risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes such as alcohol and anticonvulsant drugs.
Co-administration of paracetamol with probenecid may cause a decrease in the plasma clearance of paracetamol (by almost 50%) due to inhibition of paracetamol glucuronidation.
Colestyramine reduces the absorption of paracetamol if given within one hour of paracetamol.

4.6 Fertility, Pregnancy and Lactation

Effects on fertility.

No data available.
(Category A)
Paracetamol has been taken by a large number of pregnant women and women of childbearing age without any proven increase in the frequency of malformations or other direct or indirect harmful effects on the foetus having been observed.
As with the use of any medicine during pregnancy, pregnant women should seek medical advice before taking paracetamol. The lowest effective dose and shortest duration of treatment should be considered.
Paracetamol is excreted in breast milk. Human studies with paracetamol have not identified any risk to lactation or the breastfed offspring. These results are based on immediate release preparations of paracetamol. There is no data available on the excretion of sustained release paracetamol preparations in breast milk. However, it is not expected that paracetamol 665 mg modified release tablets would provide any increase in the excretion of paracetamol in breast milk as this product is designed to maintain rather than increase plasma paracetamol concentrations compared to immediate release preparations. Maternal ingestion of paracetamol in usual analgesic doses does not appear to present a risk to the breastfed infant.

4.7 Effects on Ability to Drive and Use Machines

The effects of this medicine on a person's ability to drive and use machines were not assessed as part of its registration.

4.8 Adverse Effects (Undesirable Effects)

Adverse events from historical clinical trial data are both infrequent and from a small patient exposure. Accordingly, events reported from extensive postmarketing experience at therapeutic/labeled dose and considered attributable are listed below by system organ class and frequency.
The following convention has been utilised for the classification of undesirable effects: very common (≥ 1/10), common (≥ 1/100, < 1/10), uncommon (≥ 1/1,000, < 1/100), rare (≥ 1/10,000, < 1/1,000), very rare (< 1/10,000), not known (cannot be estimated from available data).
Adverse event frequencies have been estimated from spontaneous reports received through postmarketing data.

Blood and lymphatic system disorders.

Very rare: thrombocytopenia.

Immune system disorders.

Very rare: anaphylaxis, cutaneous hypersensitivity reactions including skin rashes, angioedema, Stevens-Johnson syndrome and toxic epidermal necrolysis.

Respiratory, thoracic and mediastinal disorders.

Very rare: bronchospasm, especially in patients sensitive to aspirin and other NSAIDS.

Hepatobiliary disorders.

Very rare: hepatic dysfunction.

Reporting suspected adverse effects.

Reporting suspected adverse reactions after registration of the medicinal product is important. It allows continued monitoring of the benefit-risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions at www.tga.gov.au/reporting-problems and contact Apotex Medical Information Enquiries/Adverse Drug Reaction Reporting on 1800 195 055.

4.9 Overdose

If an overdose is taken or suspected, contact the Poisons Information Centre immediately for advice (131 126), or the patient should go to the nearest hospital straight away. This should be done even if they feel well because of the risk of delayed, serious liver damage (see Section 4.8 Adverse Effects (Undesirable Effects)).
Because APOHealth Osteo Relief Paracetamol 665 mg contains a sustained release formulation of paracetamol, absorption will be prolonged in overdose. It is recommended that for the management of overdose, where APOHealth Osteo Relief Paracetamol 665 mg is suspected, that an additional plasma paracetamol level be obtained four to six hours after the initial measurement. If either level is above or close to the treatment line on the paracetamol overdose nomogram, administration of antidote would be indicated.

Treatment.

Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if the symptoms of overdose are not present.
Administration of acetylcysteine may be required.
In cases of overdosage, methods of reducing absorption of ingested drug are important. Activated charcoal may reduce absorption of the medicine if given within one hour after ingestion. In patients who are not fully conscious or have impaired gag reflex, consideration should be given to administering activated charcoal via a nasogastric tube, once the airway is protected.
For information on the management of overdose, contact the Poisons Information Centre on 131126 (Australia).

5 Pharmacological Properties

5.1 Pharmacodynamic Properties

Mechanism of action.

Paracetamol is a para-aminophenol derivative that exhibits analgesic and antipyretic activity. The mechanism of action of paracetamol is believed to include the inhibition of prostaglandin synthesis, primarily within the central nervous system. It does not possess anti-inflammatory activity. It provides relief from mild to moderate pain and fever.

Clinical trials.

Chronic pain.

In patients with pain associated with osteoarthritis of the knee, paracetamol 665 mg modified release tablets (two tablets taken three times daily) and standard immediate release paracetamol (two tablets taken four times daily) were clinically equivalent at a total daily dose of 4 g based on patient global assessment after treatment for seven days.
Paracetamol 665 mg modified release tablets and standard immediate release paracetamol were not significantly different for a range of secondary efficacy parameters including pain during the day, pain on walking, pain relief, number of times woken during the night due to pain and duration or morning stiffness. Since paracetamol 665 mg modified release tablets (three times daily) was clinically equivalent to standard immediate release paracetamol (four times daily), it was concluded that paracetamol 665 mg modified release tablets provides pain relief for up to eight hours after dosing.

Acute pain.

In patients with postsurgical dental pain, a single dose of paracetamol 665 mg modified release tablets (two tablets) was therapeutically equivalent to standard immediate release paracetamol (two tablets) based on patient global assessment four hours after treatment. Onset of action was apparent 30 minutes after administration.
There was no significant difference between paracetamol 665 mg modified release tablets and standard immediate release paracetamol in either development of analgesia or peak analgesic effect. Trends in favour of paracetamol 665 mg modified release tablets were observed at the later time points. Furthermore, paracetamol 665 mg modified release tablets was significantly more effective than standard immediate release paracetamol for the summed pain intensity difference at six hours (p = 0.0344) and eight hours (p = 0.0500), as measured on a visual analogue scale.
From these results, it was concluded that paracetamol 665 mg modified release tablets has a similar time to onset of action compared to standard immediate release paracetamol and provides more prolonged analgesia than standard immediate release paracetamol. For the patient, this translates to longer lasting pain relief and the improved convenience of fewer doses. This is as expected for a formulation containing sustained release paracetamol and consistent with results from the pharmacokinetic studies.

5.2 Pharmacokinetic Properties

The combination of immediate release and sustained release paracetamol provides pain relief, which may last up to 8 hours.

Absorption.

Paracetamol is rapidly and almost completely absorbed from the gastrointestinal tract. Food intake delays paracetamol absorption.
Paracetamol 665 mg modified release tablets are bilayer tablets incorporating an immediate release and a sustained release dose of paracetamol.
The sustained release layer is formulated in such a manner that it rapidly hydrates to form a gel layer at the matrix periphery; the drug is then released from the matrix by a combination of diffusion and erosion of the gel layer.
Paracetamol 665 mg modified release tablets release drug at a rate which ensures that therapeutically active plasma paracetamol concentrations are rapidly attained and maintained until up to eight hours after administration.

Bioequivalence.

Paracetamol 665 mg modified release tablets and standard immediate release paracetamol were bioequivalent in volunteers with respect to dose corrected AUC(0-t) and AUC(0-∞) in both fed and fasted states following administration of a single dose. This indicates that the extent of paracetamol absorption from paracetamol 665 mg modified release tablets was equivalent to that of standard immediate release paracetamol. Food had little effect on the extent of paracetamol absorption from paracetamol 665 mg modified release tablets demonstrating that paracetamol 665 mg modified release tablets is suitable to be taken with or without meals. Paracetamol was rapidly absorbed after administration of paracetamol 665 mg modified release tablets and was generally measurable in plasma within 15 minutes in fasted subjects. Mean plasma paracetamol concentrations above the minimum level required for analgesia (> 4 microgram/mL) were maintained until up to six to seven hours after administration in fasted subjects and seven to eight hours in fed subjects.
At steady state, paracetamol 665 mg modified release tablets was bioequivalent with standard immediate release paracetamol based on the comparison of AUCs during the final 24 hour dosing period of the study. Furthermore, comparison of the pharmacokinetic parameters indicated that paracetamol 665 mg modified release tablets has the characteristics of a formulation containing sustained release paracetamol. Fluctuations in the peak and trough values for plasma paracetamol concentrations were significantly smaller for paracetamol 665 mg modified release tablets than for standard immediate release paracetamol (mean fluctuation index = 0.957 and 1.388, respectively, p < 0.001). Consequently, paracetamol 665 mg modified release tablets provided more consistent levels of paracetamol. Furthermore, the AUCs at steady state were equivalent indicating that there was no additional accumulation of paracetamol from paracetamol 665 mg modified release tablets compared to standard immediate release paracetamol.

Distribution.

Paracetamol is distributed into most body tissues. Binding to the plasma proteins is minimal at therapeutic concentrations but increases with increasing doses.

Metabolism.

Paracetamol is metabolised extensively in the liver and excreted in the urine mainly as inactive glucuronide and sulfate conjugates. The metabolites of paracetamol include a minor hydroxylated intermediate which has hepatotoxic activity. This intermediate metabolite is detoxified by conjugation with glutathione, however, it can accumulate following paracetamol overdosage (more than 150 mg/kg or 10 g total paracetamol ingested) and if left untreated can cause irreversible liver damage.
Paracetamol is metabolised differently by premature infants, newborns, infants and young children compared to adults, the sulfate conjugate being predominant.

Excretion.

Paracetamol is excreted in the urine mainly as the glucuronide and sulphate conjugates. Less than 5% is excreted unchanged. Approximately 85% of a dose of paracetamol is excreted in urine as free and conjugated paracetamol within 24 hours of ingestion. Administration of paracetamol to patients with moderate to severe renal impairment may result in accumulation of paracetamol conjugates. The elimination half-life varies from one to three hours.

5.3 Preclinical Safety Data

Genotoxicity.

No data available.

Carcinogenicity.

No data available.

6 Pharmaceutical Particulars

6.1 List of Excipients

Maize starch, sodium starch glycollate type A, colloidal anhydrous silica, povidone, magnesium stearate, pregelatinised maize starch, hypromellose, microcrystalline cellulose, macrogol 6000, purified talc, titanium dioxide.

6.2 Incompatibilities

Incompatibilities were either not assessed or not identified as part of the registration of this medicine.

6.3 Shelf Life

In Australia, information on the shelf life can be found on the public summary of the Australian Register of Therapeutic Goods (ARTG). The expiry date can be found on the packaging.

6.4 Special Precautions for Storage

Store below 25°C.

6.5 Nature and Contents of Container

PVC/PVDC/aluminium foil blister packs of 96 tablets and HDPE bottle pack of 100 tablets and 1000 tablets.
Not all pack sizes will be marketed.

6.6 Special Precautions for Disposal

In Australia, any unused medicine or waste material should be disposed of by taking to your local pharmacy.

6.7 Physicochemical Properties

Chemical structure.

Chemical Name: N-acetyl-p-aminophenol.
Structural Formula:
Molecular formula: C8H9NO2.
Molecular weight: 151.17.

CAS number.

103-90-2.

7 Medicine Schedule (Poisons Standard)

Pharmacist Only Medicine - S3.

Summary Table of Changes